# SDR RAIA00412034

- Difficulty date: December 23, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 17,831 hours, 17,889 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Skid System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

3659- BWI- CONFIG RED CAP BETWEEN 90-100 KNOTS AND ANTI-SKID FAILED.  MAINTENANCE PERFORMED TAKEOFF CONFIG, OPS TEST AND ANTI-SKID OPS CHECK.  NO DEFECTS NOTED.
